# SDR IPXA2025110373140

- Difficulty date: October 9, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER UPPER REW DOOR FWD HAS AXIAL PLAY.  REPLACED BEARING AND SPACE , ROLLER UPPER DOOR FWD  IAW A300 SRM 51-40-21.
